# SDR IPXA11664856

- Difficulty date: February 10, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 37,688 hours, 11,628 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 311T115030
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 PYLON LT INTERIOR NACELLE STA 285 MOUNTING CLIP FOUND CRACKED.  NR 1 PYLON LT INTERIOR NACELLE STA285 MOUNTING CLIP REPLACED IAW SRM51-10-02 AND INSTALLED IAW SRM 51-40-02.
